A member asked:

I have swollen feet,ankles and calfs with red marks(not itchy) under the skin, they have been swollen for three weeks and water tabs did nothing ?

6 doctors weighed in across 3 answers
Dr. Carrie Cannon answered

Specializes in Family Medicine

See primary doc: Pedal edema can result from ibuprofen and naproxen use. I have mainly seen it with Celebrex, (celecoxib) though. With your history of cancer, it makes sense to rule out a deep venous thrombosis or clot. Please see your physician for a doppler ultrasound if necessary. The fact that both legs are swollen makes that less likely. Still, it is best to make sure the swelling is not due to heart, kidney, or liver dz

Answered 9/17/2020

3.8k views

Thank
Dr. Bradley Frazee answered

Specializes in Emergency Medicine

Visit an MD: New swelling of both lower legs generally requires an in-person MD evaluation. Main possibilities are a condition called venous stasis, heart pump problem of some kind, kidney problem, liver problem. Occasionally the NSAIDs you are taking can cause this.

Answered 9/7/2016

3.8k views

Thank
Dr. Leila Hashemi answered

Specializes in Internal Medicine

Lower ext edema: Hi, you need to see a doctor ASAP, it could be as simple as venous stasis due to Varicose veins but infection, kidney problems, heart problems and lung and liver problems should be ruled out. Feel better soon.

Answered 8/26/2018

3.8k views

Thank

Related Questions